# SDR SWAA2017110817680

- Difficulty date: October 31, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CHORD CRACKED BETWEEN BS 500D TO BS 520, BL 0.  R&R ANGLE IAW SRM & DWG.
